# SDR GLBA96100

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130UE
- Make and model: Beech 1900C
- Aircraft serial: UC130
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator Pane
- Part number: 35133790007
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPI - CREW REPORTED THAT GEAR POSITION LIGHTS REMAINED GREEN AFTER SELECTING GEAR UP.  THEY MADE AN AIR TURN-BACK AND LANDED UNEVENTFULLY.  MAINTENANCE REMOVED AND REPLACED 'DOWN AND LOCKED' ANNUNCIATOR ASSY.  OPS CHECK WAS GOOD.  (X)
